# SDR SWAA012726

- Difficulty date: October 1, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 60,126 hours, 64,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 65C27093
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND FWD SVC DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
